CureZone   Log On   Join
Re: Mirena IUD side effects
 
Kabel Views: 65,878
Published: 15 years ago
 
This is a reply to # 947,602

Re: Mirena IUD side effects


yes, its quite common with mirena. If you check back on the last couple of pages of this forum you will see that many of us had dizziness or lightheadedness included in our lists of symptoms. to see all the officially known side effects (though there appears to be even more effects than is listed) go to:-


http://www.netdoctor.co.uk/100001706.html


the best way to stop the dizziness etc is to get the mirena out as soon as possible, before you side effects get even worse. Good luck to you, hope you begin to feel better very soon:) x
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.609 sec, (1)